# SDR AWXA0000014

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A319-132
- Aircraft serial: 1110
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: 422081100
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 24,186 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FLIGHT CONTROL FAULTS, REF LP 7584603, NR 2 ELAC PITCH FAULT WHILE CLIMBING THROUGH 18,000 FT.  REMOVED AND REPLACED COMMAND AND MONITOR UNIT TRANSDUCERS.  ALSO, EXTENSIVELY TROUBLESHOT WIRING PER TECH SUPPORT ALERT.  AIRCRAFT HAS REPETITVE ELAC 2 FAULTS WITH SEVERAL COMPUTERS REPLACED RECOMMENDATION:
